MathSciNet Relay Station
MathSciNet bibliographic data
MR1610936 (2000a:26011) 26A51 (22A10 39B72)
Chademan, A.; Mirzapour, F. Midconvex functions in locally compact groups. Proc. Amer. Math. Soc. 127 (1999), no. 10, 2961–2968.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement